# SDR 9515093223

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connection
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED HYD 'G' RSVR LO LVL MESSAGE.  CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE WHERE MAINTENANCE FOUND A LOOSE B-NUT AT THE LEFT HAND MAIN LANDING GEAR DOOR LATCH.  TIGHTENED B-NUT, LEAK CHECK OK.
